# SDR UPS99229611

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, NR 3 STRUT OVERHEAT LIGHT LIGHT WENT OUT AFTER 15-20 SECONDS.  UNABLE TO COMPLETE CHECK LIST DUE TO NR 1 ENGINE SHUTDOWN AND CLOSE PROX TO LANDING.  NR 3 PRECOOLER CLAMP LEAKING.  TIGHTENED CLAMP, RAN ENGINE NO DEFECTS PER M/M 36-10-10 & 71-00-00.
